# SDR NSVA2010189

- Difficulty date: October 20, 2010
- Submitted: October 20, 2010
- Operation: Air carrier
- Aircraft: N209WQ
- Make and model: Bombdr DHC8402
- Aircraft serial: 4209
- Aircraft time: 5,393 hours, 5,260 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning System
- Condition: Activated
- Location: Cargo Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FWD BAGGAGE LIGHT ILLUM IN FLT, DIVERTED TO BUF.  ON CALL MX, RE-SECURED IAW 52-32-00-710-801, OPS CHECK GOOD.
